MathSciNet Relay Station
MathSciNet bibliographic data
MR2130243 (2006c:49044) 49K45 (60J60 60J70 93E20)
Bahlali, Seid; Chala, Adel The stochastic maximum principle in optimal control of singular diffusions with non linear coefficients. Random Oper. Stochastic Equations 13 (2005), no. 1, 1–10.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement